# SDR CA141008008

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE ITT EXCEEDED NORMAL TEMPERATURE RANGE AND ALSO HAD RT ITT TURN AMBER AFTER V1 ON TAKEOFF. THE RT ENGINE WAS 50-70 DEGREES HOTTER THAN LT ENGINE THE ENTIRE FLIGHT. TROUBLESHOOTING ONGOING.
